Translator Disclaimer
15 April 2001 Dimension estimates for Hilbert schemes and effective base point freeness on moduli spaces of vector bundles on curves
Mihnea Popa
Duke Math. J. 107(3): 469-495 (15 April 2001). DOI: 10.1215/S0012-7094-01-10732-1

Abstract

We give an upper bound on the dimension of the Hilbert scheme of quotients of an arbitrary vector bundle on a smooth projective curve, depending on the minimal degree of such a quotient. The bound is used for deriving effective base point freeness statements for generalized theta linear series on moduli spaces of vector bundles.

Citation

Download Citation

Mihnea Popa. "Dimension estimates for Hilbert schemes and effective base point freeness on moduli spaces of vector bundles on curves." Duke Math. J. 107 (3) 469 - 495, 15 April 2001. https://doi.org/10.1215/S0012-7094-01-10732-1

Information

Published: 15 April 2001
First available in Project Euclid: 5 August 2004

zbMATH: 1064.14032
MathSciNet: MR1828298
Digital Object Identifier: 10.1215/S0012-7094-01-10732-1

Subjects:
Primary: 14C05
Secondary: 14D20, 14H60

Rights: Copyright © 2001 Duke University Press

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.107 • No. 3 • 15 April 2001
Back to Top